MathSciNet Relay Station
MathSciNet bibliographic data
MR457501 16A64
Zavadskiĭ, A. G.; Kiričenko, V. V. Semimaximal rings of finite type. (Russian) Mat. Sb. (N.S.) 103(145) (1977), no. 3, 323–345, 463.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement